| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the customer experienced hyperglycemia and the insulin pump had hairline fracture.The customer's blood glucose level was 499 mg/dl.Customer stated there was no physical damage to the reservoir lip ring.The device will not be returned for analysis.